# SDR MWEA97035

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 980-996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND AN INTERCOSTAL AT FS 980 TO 996 BETWEEN LONGERONS 27 AND 28R CORRODED TO EXCESS.  MAINTENANCE FABRICATED A NEW INTERCOSTAL AND INSTALLED IAW SRM 53-01.
